# SDR UIEA201000169

- Difficulty date: June 24, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 59,603 hours, 9,978 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OFF LOADING DAMAGE TO THE MDSCD BS 1920 SUPPORT ANGLE FOUND TO BE CRACKED (REF. FIGURE 1). "DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSPECTIONS AT EVERY 10FC AND PERMANENT REPAIR AT THE NEXT C CHECK AFTER PART 1."
